I had a cardioversion in February which was largely successful, I'm back in NSR and haven't had any Afib that I have noticed. But I have had ectopics and it left me with higher HR. It's running in the 80's and 90's. It used to be 70's. I was on Bisoprolol 2.5mg and Digoxin before the cardioversion after getting stuck in Afib for 11 months.
After the cardioversion I was told to stop the Digoxin immediately. This week I tried to talk to my GP about the Bisoprolol. I have tingling numb feeling toes, horrible heal pain in the right foot and in bed at night my feet burn and sting and prickle. I often wake early with cramp in the top of my foot which pulls my second and third toes right up in the air. Really painful. I'm also worn out all the time and have no energy or stamina. I am also hypothyroid though and that is an ongoing problem.
I asked to switch to Nebivolol because I've heard people here saying they had less side effects with it. He seemed reluctant but said I could if I wanted. But he suggested I come off the Bisop first and see how I felt with nothing. So that's what I'm doing. This morning I cut my pill in half and thought I'd do that for a couple of weeks. I'm nervous. I don't know why my heart rate is fast. I fear it getting faster. My BP is good/slightly low and will no doubt rise.
What can I expect to happen? 2.5 seems such a low dose, perhaps it's not this at all and I'll just make myself worse coming off it.